# SDR 2007UALA00776

- Difficulty date: March 14, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N934UA
- Make and model: Boeing 737522
- Aircraft serial: 26662
- Aircraft time: 40,855 hours, 29,764 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Condition: Out Of Limits
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LOW FREQUENCY VIBRATIONS FELT AFTER GEAR RETRACT.  STOPPED AT 1ST LEVEL OFF FL24.  DID NOT RETURN IN CLIMB.   FOUND ROTB ELEV TRIM TAB BEARING OUT OF LIMITS- REPLACED BEARINGS AND PERFORMED INSPECTIONS OF ALL SURFACES AND DRAINS FOR ABNORMAL CONDITIONS.  NO FURTHER VIBES NOTED AFTER THESE ACTIONS.
